# SDR ASAA2013021694139

- Difficulty date: February 16, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 034053000929
- Condition: Dented
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AREA AFT PARTITION RT BULKHEAD HAS SEVERAL DENTS ON SURFACE.  REPAIRED MAIN CARGO AREA AFT PARTITION RT BULKHEAD DENTS ON FWD SURFACE IAW EA 15023 AND ASA EA 400-53EA-09926, REV IR.
